Vomited Blood After Curettage?

About a week ago, my relative did a uterine cured, because the fetus did not develop, on the 4th day after the kured my relative had bleeding, then he was taken to the hospital and was in another operation, the doctor who handled did not explain why vomiting of blood occurred. That’s why blood mutations occur, huh?

1 Answer:

Hello Marera, Thank you for the question.

Did your relative take any medication after this procedure? Has your sibling had previous gastrointestinal complaints or diseases? Vomiting blood can be caused by:

Esophageal varices esophagitis (inflammation of the wall of the esophagus) stomach ulcers or intestinal ulcers, can be caused by side effects of taking non-steroidal anti-inflammatory drugs (NSAIDs) or Helicobacter pylori infection, Mallory Weiss syndrome, stomach cancer, blood disorders and other If vomiting blood occurs continuous and large amounts, the doctor will immediately perform an endoscopy which aims to find the source of bleeding so that it can be resolved immediately. At the same time, the doctor will also perform blood tests and give intravenous fluids. The doctor may give a blood transfusion if the person has lost a lot of blood. If the endoscopy does not resolve this bleeding, the doctor will recommend surgery. Please advise your sibling and family to consult with the doctor in charge because that doctor has already examined your sibling and knows the cause. Also discuss with your doctor about further treatment. Don't hesitate to ask your doctor if your family still has questions.

Please also read the article: Vomiting blood

Hope this information is helpful.

: by

Related Question

What Is The Drug To Treat Back Pain?

What Is The Drug To Treat Back Pain?

(11 months ago)

Why does my waist often hurt, even though I am only 26 years old. Why y...

TB Examination And Treatment?

TB Examination And Treatment?

(1 year ago)

, I typed initially, then I was on his chest X-ray, I immediately stated tuberculosis, had not been phlegm test. even though my cough isn’t bleeding at all. I was also given ...

How To Distinguish Shortness Of Breath Due To Drug Allergies And Shortness Of Breath

How To Distinguish Shortness Of Breath Due To Drug Allergies And Shortness Of Breath

(1 year ago)

good afternoon i want to ask I have allergic diseases to some sedatives. I have shortness of breath. What is the solution? Please help...

Leave a Reply

Your email address will not be published. Required fields are marked *